Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 

 

Groupe de Picard et groupe de Brauer des compactifications lisses d'espaces homogènes


Authors: Jean-Louis Colliot-Thélène and Boris È. Kunyavskii
Journal: J. Algebraic Geom. 15 (2006), 733-752
DOI: https://doi.org/10.1090/S1056-3911-06-00427-9
Published electronically: June 12, 2006
MathSciNet review: 2237268
Full-text PDF

Abstract | References | Additional Information

Abstract: Let $ k$ be a field of characteristic zero, $ G$ a connected linear algebraic group over $ k$ and $ H$ a connected closed $ k$-subgroup of $ G$. Let $ X$ be a smooth $ k$-compactification of $ Y=G/H$. We prove that the Galois lattice given by the geometric Picard group of $ X$ is flasque. The result was known in the case $ H=1$. We compute this Galois lattice up to addition of a permutation module. When $ G$ is semisimple and simply connected, the result shows that the Brauer group of $ X$ is determined by the maximal toric quotient of $ H$.


References [Enhancements On Off] (What's this?)


Additional Information

Jean-Louis Colliot-Thélène
Affiliation: C.N.R.S., UMR 8628, Mathématiques, Bâtiment 425, Université de Paris-Sud, F-91405 Orsay, France
Email: colliot@math.u-psud.fr

Boris È. Kunyavskii
Affiliation: Bar-Ilan University, Department of Mathematics, 52900 Ramat Gan, Israel
Email: kunyav@macs.biu.ac.il

DOI: https://doi.org/10.1090/S1056-3911-06-00427-9
Received by editor(s): March 26, 2005
Received by editor(s) in revised form: April 21, 2005, and June 23, 2005
Published electronically: June 12, 2006

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2017 University Press, Inc.
Comments: jag-query@ams.org
AMS Website